# SDR IXXA110051O

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,128 hours, 19,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Part time: 77,128 hours, 19,674 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, FOUND GALLEY SERVICE DOOR EMERGENCY EXIT LIGHTING INTERMITTENT.  MX RESECURED LIGHTING ASSY.  OPERATIONAL CHECK GOOD IAW MM 33-50-0.  ACFT RETURNED TO SERVICE.
